# SDR AALA202105089007

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 79,603 hours, 10,229 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: S283W6001
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE INDICATION DISAGREES WITH LAVATORY CONDITION. PASSENGER SMOKING POT IN LAVATORY 3F1R SMOKE PRESENT NO ALARM. ACCOMPLISHED LAVATORY SMOKE DETECTION - OPERATIONAL TEST. OPERATIONS CHECK GOOD, FOR LAVATORY 3F1R.
